American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Peter Orlik. Singularities and group actions. Bull. Amer. Math. Soc. 1 (1979) 703-720. MR 537624.
Abstract, references, and article information   
View Article: PDF

[2] Jerrold E. Marsden. Qualitative methods in bifurcation theory. Bull. Amer. Math. Soc. 84 (1978) 1125-1148. MR 508450.
Abstract, references, and article information   
View Article: PDF

[3] Kai Wang. On the homology of weighted homogeneous manifolds . Proc. Amer. Math. Soc. 69 (1978) 169-173. MR 0474333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James Damon. Topological stability in the nice dimensions $\left( {n \leqslant p} \right)$. Bull. Amer. Math. Soc. 82 (1976) 262-264. MR 0400288.
Abstract, references, and article information   
View Article: PDF

[5] Clint McCrory. Cobordism operations and singularities of maps. Bull. Amer. Math. Soc. 82 (1976) 281-283. MR 0415637.
Abstract, references, and article information   
View Article: PDF

[6] James Damon. A partial topological classification for stable map germs. Bull. Amer. Math. Soc. 82 (1976) 105-107. MR 0418142.
Abstract, references, and article information   
View Article: PDF

[7] A. C. Hsu and J. G. Timourian. Monotone real analytic maps which are not homeomorphisms . Proc. Amer. Math. Soc. 51 (1975) 231-236. MR 0370623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ulrich Koschorke. Singularities and bordism of $q$-plane fields and of foliations. Bull. Amer. Math. Soc. 80 (1974) 760-765. MR 0358804.
Abstract, references, and article information   
View Article: PDF

[9] Anthony Phillips. Smooth maps of constant rank. Bull. Amer. Math. Soc. 80 (1974) 513-517. MR 0334238.
Abstract, references, and article information   
View Article: PDF

[10] Thomas F. Banchoff. Triple points and surgery of immersed surfaces . Proc. Amer. Math. Soc. 46 (1974) 407-413. MR 0377897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Thomas Banchoff. Triple points and singularities of projections of smoothly immersed surfaces . Proc. Amer. Math. Soc. 46 (1974) 402-406. MR 0377896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] George K. Francis. Branched and folded parametrizations of the sphere. Bull. Amer. Math. Soc. 80 (1974) 72-76. MR 0350753.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1